Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Neck stiffness, lump in the middle of neck, heaviness in neck on lying down. Had epidurals in the past. Could that be the reason?

I CANT FIND ANYTHING ON THE WAY MY NECK FEELS...ITS BEEN 3 DAYS AND MY NECK IS STIFF AND IN THE MIDDLE OF MY NECK THERE IS THIS LUMP.. WEN I LAY DOWN MY NECK FEELS HEAVY, WEN I GET UP SOMENE HAS TO PULL ME UP BUT THEY HAVE TO KEEP PUTING ME BACK DWN INSTANTLY BECAUSE IT FEELS LIKE A BLOOD RUSH.. MY EYES ROLL AND I BE SCREAMING MAMA... THATS HOW I KNOW IM IN PAIN.. WHAT IS IT.. I HAD 6 EPIDURALS..CAN THAT BE A REASON? THE LAST ONE WAS 7YRS AGO.. PLEASE ANSWER..CUZ I FEEL LIKE IM GOING TO DIE ANY DAY..
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
Hi ! I am sorry to learn about your agony, but I would also suggest you to think positively about yourself which is more important than any medicines to get relief from your symptoms. However, I do not think the swelling in your neck is in any way related to the epidurals you had in the past. To know the exact nature, you must get yourself reviewed by your family physician/surgeon, who after examining you clinically, may advise you for an ultrasound/CT scan to know the nature and origin of the swelling for further management of the problem. Wishing you an early recovery.
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor